logo AFST
Smooth linearization of centres
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 565-570.
@article{AFST_2000_6_9_3_565_0,
     author = {Massimo Villarini},
     title = {Smooth linearization of centres},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {565--570},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     doi = {10.5802/afst.972},
     zbl = {01690537},
     mrnumber = {1842033},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.972/}
}
TY  - JOUR
TI  - Smooth linearization of centres
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 565
EP  - 570
VL  - Ser. 6, 9
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.972/
UR  - https://zbmath.org/?q=an%3A01690537
UR  - https://www.ams.org/mathscinet-getitem?mr=1842033
UR  - https://doi.org/10.5802/afst.972
DO  - 10.5802/afst.972
LA  - en
ID  - AFST_2000_6_9_3_565_0
ER  - 
%0 Journal Article
%T Smooth linearization of centres
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2000
%P 565-570
%V Ser. 6, 9
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.972
%R 10.5802/afst.972
%G en
%F AFST_2000_6_9_3_565_0
Massimo Villarini. Smooth linearization of centres. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 565-570. doi : 10.5802/afst.972. https://afst.centre-mersenne.org/articles/10.5802/afst.972/

[1] Arnold (V.I.). - Chapitres supplémentaires de la théorie des équations différentielles ordinaires, MIR, Moscow, 1978. | Zbl

[2] Brunella (M.), Villarini (M.). - On Poincaré-Lyapunov Centre Theorem, Bol. Soc. Mat. Mexicana (3), vol. 5, 1999, 155-161. | MR | Zbl

[3] Edwards (R.), Millet (K.), Sullivan (D.). - Foliations with all leaves compact, Topology 16 (1977) 13-22. | MR | Zbl

[4] Lyapunov (A.M.). - Stability of Motion, Math. Sci.Engrg. 30, Academic Press, London-New York, 1966. | Zbl

[5] Montgomery (D.), Zippin (L.). - Topological Transformation Groups , Interscience (1955). | MR | Zbl

[6] Poincaré (H.). - Mémoires sur le courbes définies par une équation différentielles, J. Math. Pures Appl. (3) 37 (1881), 375-442. | JFM

[7] Takens (F.). - Singularities of vector field, Publ. Math. IHES 43 (1974) 48-100. | Numdam | MR | Zbl

[8] Urabe (M.), Sibuya (Y.). - On Center of Higher Dimensions, J. Sci. Hirosh. Univ. 19 1 (1955) 87-100. | MR | Zbl

Cited by Sources: